Breast necrosis induced by the use of coumadin: case report and review of literature

Dani Ejzenberg, Lucienne P.ereira Del G.rossi Neusquen, Daniel L.orber Rolnik, Adriana C.hebar Lozinsky, José Roberto M.orales Piato

Research output: Contribution to journalArticleOtherpeer-review

2 Citations (Scopus)

Abstract

The coumadin-induced skin necrosis is rare and occurs more frequently in the breasts, thighs and buttocks. We describe the first case of coumadin necrosis of the breast in Brazil in a 62-year-old patient.

Original languageEnglish
Pages (from-to)417-419
Number of pages3
JournalEinstein
Volume13
Issue number3
DOIs
Publication statusPublished - 1 Jul 2015
Externally publishedYes

Keywords

  • Anticoagulants/*adverse effects Breast/*pathology Female Humans Middle Aged Necrosis/chemically induced/metabolism Warfarin/*adverse effects

Cite this

Ejzenberg, D., Neusquen, L. P. E. D. G. R., Rolnik, D. L. O., Lozinsky, A. C. H., & Piato, J. R. M. O. (2015). Breast necrosis induced by the use of coumadin: case report and review of literature. Einstein, 13(3), 417-419. https://doi.org/10.1590/S1679-45082015RC2829